Please use this identifier to cite or link to this item: http://hdl.handle.net/2440/368
Type: Journal article
Title: Mathematical Modelling of Peristaltic Transport of a Non-Newtonian Fluid
Author: Mernone, A.
Mazumdar, J.
Citation: Australian Physical and Engineering Sciences in Medicine. 21(3):126-140
Issue Date: 1998
Appears in Collections:Applied Mathematics publications

Files in This Item:
There are no files associated with this item.


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.